Transplantation et isospectralité. I.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 547-560
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sunada's theorem, isospectral manifolds, eigenvalue spectrum, length spectrum, non-smooth metrics, natural operators, non-isometric complete non-compact manifolds
@article{MAN_1992__292_2_164928,
author = {Pierre B\'erard},
title = {Transplantation et isospectralit\'e. {I.}},
journal = {Mathematische Annalen},
pages = {547--560},
year = {1992},
volume = {292},
number = {2},
language = {fr},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164928/}
}
Pierre Bérard. Transplantation et isospectralité. I.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 547-560. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164928/